Katalog GES



Numerical Analysis of American Option Pricing in a Jump-Diffusion Model

We discuss pricing formulae for American options in Merton's jump-diffusion model. With the help of variational inequalities, we derive some regularity properties of price functions. Using the finite difference method, a discretization scheme is presented and a convergence theorem for the first... Full description

1st Person: Zhang, Xiao Lan
Source: in Mathematics of operations research Vol. 22, No. 3 (1997), p. 668-690
More Articles
Type of Publication: Article
Language: English
Published: 1997
Keywords: research-article
Online: Volltext
  Search for full text

Online

Volltext

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links

Orientation